# SDR QXEA200701202

- Difficulty date: July 20, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 1,408 hours, 1,323 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2294: DURING AFTER START FLOW, FO REPORTS NR 3 HYD PRESSURE DROPS BELOW 1000 PSI DURING CONTROL CHECK.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE BLED THE NR 3 HYDRAULIC SYSTEMS IAW AMM TASK 29-10-00-870-803.  PERFORMED OPERATIONAL TEST OF THE NR 3 HYDRAULIC SYSTEM IAW TASK 29-12-01-710-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
